Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking cerazette pill. Irregular bleeding after delivery. Cyst present in ovary. Will affect future pregnancy?

I have been taking cerazette pill for 4 years now and since having my baby a year ago Iwent back onto the pill and have been having irregular bleeding, which I shouldnt have periods. I have had transvaginal scans revealing a small 1.7cm cyst on one ovary . Will this affect getting pregnant in the future? and I have fluid appearing to be in the womb too. What should I do next?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Irregular bleeding is one of the side effects of cerazette.
It is called breakthrough bleeding.
Cyst in the ovary is very small.
Get a follow up scan after 2 months.
It will regress in size and will not have any effect on your future pregnancy.
Hope this helps.
Dr Nilofer
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor